# SDR YENA2021100500655

- Difficulty date: October 2, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N4058J
- Make and model: Airbus A321-271N
- Aircraft serial: 10619
- Aircraft time: 35 hours, 9 cycles
- System (JASC): 5270 · Door Warning System
- Part: Door
- Condition: Out Of Adjust
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FLT# 2324, LAX-JFK. ON LOWER ECAM DOOR/OXY PAGE, OVERWING EXITS NOT SHOWING ARMED ; REMOVED LH + RH OWE EXIT DOOR LININGS TO CHECK POSITION OF DISARM SLIDE-RELEASE MECHANISM. FOUND ALL LEVERS, IN THE "DISARMED" POSITION. PLACED ALL 4 IN THE ARMED POSITION. PERFORMED OPS TEST OF THE WARNING SYS REF AMM 52-73-00-710-002-E. TESTS OK. ALSO VERIFIED INFLATION RESERVOIRS ARE NOT PINNED.
